Authors: Mostefa Nadir; Bachir Gagui
Addresses: Department of Mathematics, University of Msila, 28000, Algeria ' Department of Mathematics, University of Msila, 28000, Algeria
Abstract: The goal of this paper is to present a direct method for an approximative solution of a weakly singular integral equations (WSIE) with logarithmic kernel on a piecewise smooth integration path using a modified quadratic spline approximation, we also show that this approximation gives an efficient approach to the analytical solution of WSIE.
Keywords: weakly singular integral; quadratic interpolation; holder space; holder condition.
International Journal of Computing Science and Mathematics, 2019 Vol.10 No.3, pp.288 - 296
Received: 20 Jun 2017
Accepted: 08 Aug 2017
Published online: 24 Jul 2019 *